# SDR SWAA2022031764312

- Difficulty date: January 26, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACKS M1672 AND M1673 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY PACKS M1672 AND M1673; PERFORMED A GOOD INSTALLATION TEST OF 1673 PER AMM 33-51-06-960-805. INSTALLATION TEST OF M1672 TO BE COMPLETED ON TTG8Q00B8ZW5;[02] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 1.;[03] PERFORMED A GOOD INSTALLATION TEST OF BATTERY PACK M1672 PER AMM 33-51-06-960-805;[04] INSPECTION COMPLETE
